| Model Number |
5397190 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 07/2020).
Event or Problem Description
It was reported that the tunneler component that attaches to the dialysis catheter allegedly broke.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Labeling review: as this complaint has been found to be manufacturing/supplier related, a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) is not applicable.Product labeling would not have prevented this issue.Investigation summary: one tunneler from a glidepath kit was returned for evaluation.Gross visual and microscopic evaluations were performed.The investigation is confirmed for broken tunneler tip, as a broken tunneler tip was observed during sample evaluation.The break surface tunneler tip was smooth and uneven.The exact root cause for the damaged tunneler could not be determined.